# SDR UIEA2014101900500

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,086 hours, 12,010 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: 241805
- Part serial: C4556
- Condition: Popped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

ELECTRIC TRU 4 & MULTIPLE ASSOCIATED EICAS STATUS MSGS.  REFERENCING ITEMS 1 - 9, FOUND TO BE CORRELATED TO POPPED CB C856, WHEN RESET ALL ITEMS CLEARED.  AS PRECAUTION REPLACED CB C856 AS WELL AS TRU 4.  ALL OPERATIONAL CHECKS NORMAL IAW TASK 24-32-01, AMM 33-11-00, AMM 30-41-00, AMM 30-32-00, AMM 24-32-01, AMM 77-31-00 & AMM 30-40-00.
